# SDR DALA2015011200212

- Difficulty date: January 5, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 16R BS 1437 .  LONGERON WAS REMOVED AND REPLACED IAW AMM 54-20-00 AND SRM 51-30-2, 51-30-5, 51-10-4, 51-10-3 P. 14-21.
